# SDR AALA202210120509

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A300*
- Aircraft serial: 7046
- Aircraft time: 18,374 hours, 7,027 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025101
- Part serial: M8075
- Condition: Open
- Location: Zone 200 - Fuse
- Part time: 21,959 hours, 7,340 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIFE RAFT OVER SEATS 12 D,E,F HAS BEEN OPENED. MAINTENANCE REPLACED LIFE RAFT PER AMM 25-60-00.
